MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7301
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there were particles in the 50 ml grey cadd cassettes.These cassettes are used by integradose for delivery of the controlled substance fentanyl citrate.Staff has identified these particles as ¿2 crescent-shaped slivers, mostly plastic in nature, and one very small roundish and opaque particle.¿ these particles are similar to those they have been seeing at integradose.The event occurred during visual inspection so there was no patient involvement.
 
Additional Manufacturer Narrative
D8 - updated.H3 and h6 ¿ updated.No sample was received.However, two photographs were received.These images show two crescent-shaped splinters, mostly made of plastic, along with a very small, rounded, opaque particle.The customer complaint was confirmed through provided photo.However, it cannot be determined whether the particles are located outside or inside the cassette.The device history file was reviewed.There were no non-conformities were identified that may have contributed to the reported complaint.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24756879
Report Number3012307300-2026-03172
Device Sequence Number21176376
Product Code FPA
UDI-Device Identifier10610586027215
UDI-Public(01)10610586027215(17)301003(10)6140873
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7301
Device Catalogue Number21-7301-24
Device Lot Number6140873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown